# SDR DALA1035349853

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 1209 S5l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT ACCESSORY COMPARTMENT LT SIDE STA 1209, STR 5 JUST AFT OF ACTUATOR WEB REPAIR CHAFED THROUGH. REMOVED OLD REPAIR.  FABRICATED NEW WEB AND REPAIR PARTS IAW DWG 9912246, REV DE AND SRM 53-13-4 NDT FORMED AREAS IAW SPM 08-10-00 AND HFEC. TRIMMED AREA IAW NDT SPM 06-10-01. 001. INSTALLED REPAIR PARTS IAW SRM 51-30-05 AND 51-70-04. P-245
